Skip to Content

I'm concerned about the side effects of Implanon, I worry about the weight gain. Any suggestions?

Responses (1)

blueeyes321 4 Oct 2011

hi there Side Effects of Implanon
Side Effect, Approximate Users Affected
Too Much / Very Heavy Menstrual Bleeding... 1 in 4
Infrequent Menstruation ... 1 in 4
No Periods... 1 in 5
Headaches... 1 in 6
Yeast Infection... 1 in 7
Weight Gain ... 1 in 7
Acne... 1 in 7
Breast Pain... 1 in 8
Upper Respiratory Tract Infection ... 1 in 8
Abdominal Pain 1 in 9
Sore Throat (Pharyngitis)... 1 in 10
Vaginal Discharge (Leukorrhea)... 1 in 10
Flu-Like Symptoms ... 1 in 13
Increased Cramps / Painful Menstruation (Dysmenorrhea) ... 1 in 14
Dizziness... 1 in 14
Back Pain ... 1 in 15
Mood Swings... 1 in 15
Nausea... 1 in 16
Pain ... 1 in 18
Nervousness/Anxiety... 1 in 18
Sinus Infection ... 1 in 18
Clinical Depression ... 1 in 18
Pain at Insertion Site ... 1 in 19

if you don't fancy having the inplant because of the side effects hun then i would talk to your dr about going on something else,

best wishes

blueeyes321 x

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions